# SDR ASAA2020100633336

- Difficulty date: October 6, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 17,575 hours, 5,576 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE TASK CARD 78273000 MESSAGE NR 75-10802 T25 SIGNALS DISAGREE SHORT TIME FAULT DEFERRED, PER T/C 78273000.  GROUNDED-YES.  EEC NR 2 FAULT HISTORY SHOWS MESSAGE 75-10802 RE-OCCURRING ON LEG 4 AND 8.  NO CURRENT FAULTS.  REPLACED NR 2 ENGINE PT25 SENSOR.  INSTALLATION TEST PASS, REF B737-900 AMM 73-21-02.  EEC TEST PASS.  ETOPS GROUND VERIFICATION AND REPAIR CONFIRMATION SUCCESSFUL, PER B737-900 FIM 75-33 TASK 805.
